# SDR SWIA2019050345820

- Difficulty date: April 12, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,872 hours, 32,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 601R31527137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT CLEATS CORRODED AROUND NUTPLATES. (C-CHECK) RO: 05/02/2019 REMOVED AND INSTALLED NEW CLEATS P/N 601R31527-137 AND 601R31527-217, IAW SRM.
